MathSciNet Relay Station
MathSciNet bibliographic data
MR2005996 81Q30 (28C20 60G15)
Chang, Seung Jun; Skoug, David Generalized Fourier-Feynman transforms and a first variation on function space. Integral Transforms Spec. Funct. 14 (2003), no. 5, 375–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement